# SDR T17A201502234007

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N482TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK538
- Aircraft time: 1,846 hours, 1,527 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN THE LG WAS SELECTED DOWN FOR LANDING THE RT MAIN GEAR LIGHT FAILED TO ILLUMINATE & RED GEAR HANDLE LIGHT REMAINED ON.  THE ALTERNATE GEAR EXTENSION WAS ATTEMPTED IAW THE CHECKLIST.  THE RT MAIN LIGHT & RED HANDLE LIGHT REMAINED ILLUMINATED.  EMER PROCEDURES FOLLOWED & THE ACFT LANDED NORMALLY.  INSPECTED LG FOR OBVIOUS DEFECTS WITH NONE FOUND.  3 POINT JACKED ACFT IAW 400 & 400A MM 07-10-00.  COMPLIED WITH EMER DOOR CLOSE SYS BLEEDING IAW 32-30-00.  COMPLIED WITH LG OPERATIONS TEST IAW 32-00-00 WITH NO DEFECTS NOTED.
